# SDR DXTA2024121001413

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N182QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70160
- Aircraft time: 830 hours, 266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL SEATS OTHER THAN SEAT 4 LIGHTING OUT, OVERWING EXIT LIGHT OUT. NO EMER LIGHT MESSAGE WHEN FLIPPED ON. ARRIVED AT A/C AND COULD NOT DUPLICATE FAULT ALL LIGHTS WORKING AS INTENDED AT THIS TIME. NOTIFIED MCC OF RESULTS AND PER CUSTOMER REQUEST RECHARGED EMERGENCY LIGHT. ALL WORK DONE IN REF TO BD700-A-J33 53-00-03AAA-320A-A.
